73.4K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Aromasin/Letrozole and COUGH?

1 REPLY 1
Louise_BCC
Member

Re: Aromasin/Letrozole and COUGH?

Hi Josie

Sorry your mum is struggling with a persistent cough, it might be worth mentioning this to her medical team or giving the Helpline a ring to talk things through. They're on 0808 800 6000 and are open weekdays 9-5 and Saturday 10-2.

Best wishes.

Louise, Facilitator

Guest user
Not applicable

Aromasin/Letrozole and COUGH?

Hi I'm posting on behalf of my Mum who has stage 3a. breast cancer and has been on Letrazole then Aromasin(changed due to the side effects)
Does anyone know whether these drugs can cause chronic coughs? My Mum has been having a cough, it has got worse, GP prescribed antibiotics which actually helped for a couple of days but the cough came back. Then GP said it was viral?? SO the cough has gone on and on and is getting worse, now 6 weeks in duration.
She has tried to get more antibiotics, the GP is a bit useless, also, we are worried it could be the cancer spreading, how would you know the difference?
Any advice appriciated.